advertisement
Question
Posted by: Lindsay | 2008/05/21

Allergic reaction to paracetamol/panado

Hi
Please can you give me some information. During my last pregnancy, I reacted to panado in that I broke out in a very itchy rash that subsided after a few hours. My baby is now 2 and a half years old. This year I decided to take 2 panado as I thought this allergic reaction would disappear. I reacted very badly this time, broke out in a rash. I then took an antihistamine tablet, but I was getting worse and whilst my husband was preparing to rush me to a doctor, I passed out. My question is, am i now allergic to panado or paracetamol. I eventually came round and was rushed to hospital where I was discharged a few hours later with no medication being administered.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lindsay
If it was pure panado - yes you probably are allergic to it - you have to be careful as many pain, sinus and flu medications contain paracetamol ( or other name aminoacetaphen) I think Lancet labs does a specific allergy test for certain medications- ask your GP to find out for you?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement